On the structure of linear graphs

P. Erdős, A. H. Stone

Research output: Contribution to journalArticle

309 Citations (Scopus)
Original languageEnglish
Pages (from-to)1087-1091
Number of pages5
JournalBulletin of the American Mathematical Society
Volume52
Issue number12
DOIs
Publication statusPublished - 1946

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the structure of linear graphs. / Erdős, P.; Stone, A. H.

In: Bulletin of the American Mathematical Society, Vol. 52, No. 12, 1946, p. 1087-1091.

Research output: Contribution to journalArticle

Erdős, P. ; Stone, A. H. / On the structure of linear graphs. In: Bulletin of the American Mathematical Society. 1946 ; Vol. 52, No. 12. pp. 1087-1091.
@article{e63350c62993444191ecf1ca7eb0ca7c,
title = "On the structure of linear graphs",
author = "P. Erdős and Stone, {A. H.}",
year = "1946",
doi = "10.1090/S0002-9904-1946-08715-7",
language = "English",
volume = "52",
pages = "1087--1091",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "12",

}

TY - JOUR

T1 - On the structure of linear graphs

AU - Erdős, P.

AU - Stone, A. H.

PY - 1946

Y1 - 1946

UR - http://www.scopus.com/inward/record.url?scp=84966252492&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966252492&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1946-08715-7

DO - 10.1090/S0002-9904-1946-08715-7

M3 - Article

AN - SCOPUS:84966252492

VL - 52

SP - 1087

EP - 1091

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 12

ER -